# SDR FDEA202203150506

- Difficulty date: March 15, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300*
- Aircraft serial: 799
- Aircraft time: 30,529 hours, 17,170 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: None
- Part number: A5796030000200
- Part serial: FH1244
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING CENTER FLAP RIB UPR FLANGE FOUND 3EA CRACKS AT RIB26 STGR2.7, RIB26   STGR2.8, RIB27 STGR2.8 COMPLIED WITH EA 6-5750-T0367416 P1. TITLE: WING - FLIGHT SURFACES - LH CENTER FLAP,   CRACKS IN UPPER FLANGES OF RIB26 AT STRINGERS 2.7 AND 2.8, RIB27 AT STRINGER 2.8 - ALI   575306-01-1A. REPAIRED THE LH WING CENTER FLAP RIB UPR FLANGE 3EA CRACKS AT RIB26   STGR2.7, RIB26 STGR2.8, RIB27 STGR2.8. THIS IS CATEGORY A REPAIR. MAJOR REPAIR IAW   FEDEX GMM6-2-100.
